# SDR DXTA2014031005682

- Difficulty date: February 21, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N420QS
- Make and model: Gulstm GIV
- Aircraft serial: 1320
- Aircraft time: 12,332 hours, 6,050 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Plate
- Condition: Corroded
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AREAS OF CORROSION LOCATED ON THE  NLG AREA, DISCOVERED DURING SCHEDULED INSPECTION.  REMOVE CORROSION FROM LT MLG DOOR STRIKE PLATE AND TREATED STEEL ALLOY IAW SRM 51-13-23 51-21-23.
